# SDR 96ZZZX4907

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Required Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CVG - FLT 421 - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, NLG WOULD NOT RETRACT.  LUBRICATED NOSE GEAR, SERVICED STRUT WITH HYDRUALIC FLUID AND NITROGEN.  OPERATED LANDING GEAR SEVERAL TIMES AND OPERATION AND INDICATION CHECKED NORMAL.  CHECK C - 8-11-96 - STL.
